Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 32, Number 144

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Simultaneous approximation in scales of Banach spaces
James H. Bramble and Ridgway Scott.
Math. Comp. 32 (1978), 947-954
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 501990
Symbolic generation of finite difference formulas
H. B. Keller and V. Pereyra.
Math. Comp. 32 (1978), 955-971
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494848
Numerical solution of an exterior Neumann problem using a double layer potential
J. Giroire and J.-C. Nédélec.
Math. Comp. 32 (1978), 973-990
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0495015
Numerical treatment of eigenvalue problems for differential equations with discontinuous coefficients
I. Babuška and J. E. Osborn.
Math. Comp. 32 (1978), 991-1023
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0501962
Analysis of some difference approximations for a singular perturbation problem without turning points
R. Bruce Kellogg and Alice Tsan.
Math. Comp. 32 (1978), 1025-1039
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0483484
The Fourier method for nonsmooth initial data
Andrew Majda, James McDonough and Stanley Osher.
Math. Comp. 32 (1978), 1041-1081
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 501995
On multigrid convergence in the indefinite case
R. A. Nicolaides.
Math. Comp. 32 (1978), 1082-1086
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0520340
Discrete variable methods for a boundary value problem with engineering applications
Riaz A. Usmani.
Math. Comp. 32 (1978), 1087-1096
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0483496
Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. I
Moshe Goldberg and Eitan Tadmor.
Math. Comp. 32 (1978), 1097-1107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 501998
Complete characterization of multistep methods with an interval of periodicity for solving $y^{′′}=f(x,y)$
Rolf Jeltsch.
Math. Comp. 32 (1978), 1108-1114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 501999
Limiting precision in differential equation solvers. II. Sources of trouble and starting a code
L. F. Shampine.
Math. Comp. 32 (1978), 1115-1122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0501936
Stability analysis of WONDY\ (a hydrocode based on the artificial viscosity method of von Neumann and Richtmyer) for a special case of Maxwell’s law
D. L. Hicks.
Math. Comp. 32 (1978), 1123-1130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0483944
Unicity of best mean approximation by second order splines with variable knots
D. L. Barrow, C. K. Chui, P. W. Smith and J. D. Ward.
Math. Comp. 32 (1978), 1131-1143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481754
A numerical accuracy consideration in polynomial deflation
C. J. O'Neill and T. Downs.
Math. Comp. 32 (1978), 1144-1146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 502003
A proof of convergence and an error bound for the method of bisection in $R^{n}$
Baker Kearfott.
Math. Comp. 32 (1978), 1147-1153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494897
Interpolation by convex quadratic splines
David F. McAllister and John A. Roulier.
Math. Comp. 32 (1978), 1154-1162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481734
A dispersion analysis for difference schemes: tables of generalized Airy functions
R. C. Y. Chin and G. W. Hedstrom.
Math. Comp. 32 (1978), 1163-1170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494982
An asymptotic approximation for a type of Fourier integral
Paul W. Schmidt.
Math. Comp. 32 (1978), 1171-1182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0510821
Calculating the best approximate solution of an operator equation
H. Wolkowicz and S. Zlobec.
Math. Comp. 32 (1978), 1183-1213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494922
An improved multivariate polynomial factoring algorithm
Paul S. Wang.
Math. Comp. 32 (1978), 1215-1231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0568284
Chebyshev expansions for the error and related functions
J. L. Schonfelder.
Math. Comp. 32 (1978), 1232-1240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0494846
Finite differences of the partition function
Hansraj Gupta.
Math. Comp. 32 (1978), 1241-1243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0480319
Pisot and Salem numbers in intervals of the real line
David W. Boyd.
Math. Comp. 32 (1978), 1244-1260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0491587
On the class number of relative quadratic fields
Charles J. Parry.
Math. Comp. 32 (1978), 1261-1270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 502013
A sum of binomial coefficients
Lajos Takács.
Math. Comp. 32 (1978), 1271-1273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 502014
Free subgroups of the free product of cyclic groups
W. W. Stothers.
Math. Comp. 32 (1978), 1274-1280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 502015
On the $“3x+1”$ problem
R. E. Crandall.
Math. Comp. 32 (1978), 1281-1292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0480321
The nonabelian simple groups $G,$ $\mid G\mid<10^{6}$—maximal subgroups
J. Fischer and J. McKay.
Math. Comp. 32 (1978), 1293-1302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0498831
A further correspondence property of $M$ fractions
J. H. McCabe.
Math. Comp. 32 (1978), 1303-1305
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0481779
Some primes with interesting digit patterns
H. C. Williams.
Math. Comp. 32 (1978), 1306-1310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0480311
On an integral summable to $2𝜉(s)/(s(s-1))$
P. L. Walker.
Math. Comp. 32 (1978), 1311-1316
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0491550
Reviews and Descriptions of Tables and Books
Math. Comp. 32 (1978), 1317-1327
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda: “Gauss’s ternary form reduction and the $2$-Sylow subgroup” (Math. Comp. 25 (1971), 837–853)
Daniel Shanks.
Math. Comp. 32 (1978), 1328-1329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0491495
Corrigenda
Math. Comp. 32 (1978), 1328-1329
Abstract, references and article information
Full-text PDF Free Access    
Indices
Math. Comp. 32 (1978), 1330-1343
Abstract, references and article information
Full-text PDF Free Access